# SDR A6WA202302238519

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Arm
- Part number: 601R14102
- Part serial: NA
- Condition: Gouged
- Location: Rh Ib Flap Ws80.
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP HINGE ARM ASSY. AT WS 80.50 IS GOUGED ON LOWER MOUNT LUGS. *****AIRCRAFT REMOVED FROM SERVICE*********** REPAIRED RH IB FLAP HINGE ARM ASSY IAW MHIRJ REO 601R-57-54-358 REV -- DATED 2023-03-08
